# SDR ASAA2017072221444

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 42,626 hours, 12,567 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Lt Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE NR 2 ENGINE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE, ECONOMIC FAULT.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000. NO CURRENT FAULTS OR FAULTS IN HISTORY. T49.5 TEMPS ALL WITHIN LIMITS.  ON GVI OF ENGINE CONNECTORS, FOUND J9 AND J10 CORE CONNECTIONS TO BE LOOSE. RESEATED CONNECTORS. ACCOMPLISHED EEC TEST, TEST PASSED IAW REPAIR CONFIRMATION. IAW FIM 77-21 TASK 803.
